# SDR FDEA202003170581

- Difficulty date: March 17, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 78,586 hours, 29,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 580 STUB BEAM  IS CRACKED. LBL45.5 CUT OUT DAMAGED FLANGE ON FLOOR STUB BEAM STA 580 IAW FEDEX DWG SR57-53-004 REV -.   FABRICATED, LOCATED, DRILLED AND INSTALLED ANGLE AND FILLER IAW FEDEX DWG SR57-53-  004 REV -. REF FEDEX EA F-5310-T0352978 P1 FUSELAGE - MAINFRAME - STA 580 FLOOR BEAM   SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR - REPAIR DOCUMENTATION & REPETITIVE   INSPECTIONS PER
